# SDR UALA2012020900784

- Difficulty date: February 7, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 67,268 hours, 12,041 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L WINDOW SENSOR SWAP.  DUE TO L WINDOW HEAT MSGS 30-21031, MAINT TO ACP FIM 30-41-TASK 805 AND SWAP WINDOW HEAT SENSORS.  ACP'D FIM 30-41 TASK 805, MSG NOT ACTIVE. PER LM2950, SWAPPED L FWD WINDOW SENSOR REF FIM 30-41 TASK 805 & SWPM 20-90-15.  ACP'D WINDOW HEAT CONTROL SYSTEM OPS CHK REF MM.  CHECKS OKAY.
